# SDR CHQA200800123

- Difficulty date: June 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 7805, IAW TO CMH.  THE FLIGHT CREW NOTED THAT THE RIGHT EXTERIOR EMERGENCY LIGHT WAS INOP.  MAINTENANCE SLAVED IN A NEW BULB, INVERTER AND BATTERY PACK WITH NO FIX.  MAINTENANCE FOUND WIRE W122-8274-22 BROKEN.  THE WIRE WAS REPAIRED AND THE EMERGENCY LIGHT OPERATED NORMALLY.  (A)
